# SDR AALA202502109532

- Difficulty date: December 5, 2024
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 62,362 hours, 39,582 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5348005224000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION SHEAR TIE LOCATED FR 65 BETWEEN STR 30R AND STR 31R IN AFT CARGO COMPARTMENT,MEASURE CORROSION IS L=2.300 INCH, W=1.250 INCH AND D=0.010 INCH. MAINTENANCE
